MAUDE Adverse Event Report: EXACTECH, INC. SPECIFIC DEVICE NOT REPORTED; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. SPECIFIC DEVICE NOT REPORTED; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-36-03
Medical Device Problem Codes Unstable (1667); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Joint Dislocation (2374); Joint Laxity (4526)
Date of Event 11/09/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately 3 months post op initial right tsa, this 64 y/o female patient was revised.Patient dislocated and became unstable.Surgeon removed the small proximal body, +5 humeral adapter tray, +2.5mm 36mm liner.To create greater stability the surgeon added a 25mm hrp middle segment, +0 proximal humeral body small, +0mm humeral adapter tray, 40mm +0 constrained humeral liner.Surgeon went from a 36mm djo glenosphere to a 40mm glenosphere.Patient was last known to be in stable condition following the event.Product not returning - hospital policy.
 
Additional Manufacturer Narrative
Section h10: (h3) pending evaluation (d10) concomitant device(s): a487204 - 308-01-09 - 9x80mm distal stem modular cemented.(b)(6) - 308-05-17 - distal fixation ring ha 17.5.(b)(6) - 308-09-00 - small prox body +0.(b)(6) - 308-10-25 - 25mm middle segment modular.(b)(6) - 308-10-75 - 75mm middle segment modular.(b)(6) - 308-16-00 - taper locking screw 100.(b)(6) - 320-10-05 - equinoxe reverse tray adapter plate tray +5.(b)(6) - 320-20-00 - eq reverse torque defining screw kit.(b)(6) - 320-36-03 - 145-deg pe 36mm hum liner +2.5.
 
Additional Manufacturer Narrative
The cause of the patient's shoulder dislocation and instability and subsequent revision reported cannot be conclusively determined; however, it may be due to soft tissue imbalance, patient anatomy, implant positioning, and/or implant selection.Dislocation and instability are known risks, as outlined in the ifu.D1: corrected.D4/d6: device, serial #, udi #, expiration, implant and explant dates unknown.G3: manufactured dates unknown.G4: pma 510k cannot be determined.H6: corrected health effect, medical device, component, and investigation clinical codes.

Brand Name
SPECIFIC DEVICE NOT REPORTED
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 ct
gainesville, FL 32653
3523771140
MDR Report Key18278680
Report Number1038671-2023-02920
Device Sequence Number20380797
Product Code KWT
UDI-Device Identifier10885862086624
UDI-Public10885862086624
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K093275
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number320-36-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2023
Supplement Date Received by Manufacturer07/15/2025
Initial Report FDA Received Date12/06/2023
Supplement Report FDA Received Date07/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Patient Age64 YR
Patient SexFemale